New solitary wave solutions for the conformable Klein-Gordon equation with quantic nonlinearity


İNÇ M., Rezazadeh H., Vahidi J., Eslami M., AKINLAR M. A. , Ali M. N. , ...More

AIMS MATHEMATICS, vol.5, no.6, pp.6972-6984, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3934/math.2020447
  • Title of Journal : AIMS MATHEMATICS
  • Page Numbers: pp.6972-6984

Abstract

We present new exact solutions in the form of solitary waves for the conformable Klein-Gordon equation with quintic nonlinearity. We use functional variable method which converts a conformable PDE to a second-order ordinary differential equation through a traveling wave transformation. We obtain periodic wave and solitary wave solutions including particularly kinkprofile and bell-profile type solutions. The present method is a direct and concise technique which has the potential to be applicable to many other conformable PDEs arising in physics and engineering.